# SDR SWAA2021111531785

- Difficulty date: October 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737*
- Aircraft serial: 29850
- Aircraft time: 74,896 hours, 43,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 0.07 CENTER SECTION ; 2021-462040 / [01] REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 0.07 CENTER SECTION IAW DWG 273A9112 REV-AND SRM B737 51-10-02 ITEM 9; [02] CORRECTED STEP 1. REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 0.07 CENTER SECTION IAW DWG 273A9112 REV-AND SRM B737 51-10-02 ITEM 9 SEE INDIVIDUAL SINGNOFFS BELLOW; [03] REPLACED ANGLE FLOOR STRUCTURE BETWEEN BS 685 TO BS 706 AT LEVEL RBBL 0.07 CENTER SECTION IAW DWG 273A9112 REV-AND SRM B737 51-10-02 ITEM 9 SEE INDIVIDUAL SINGNOFFS BELLOW RII.
